Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Allergic to dust. Get runny nose and start sneezing. Prescribed Montek with roxid. Permanent solution?

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 1998
Answered : 439 Questions
I am 55 year old and allergic to dust. I get runny nose and start sneezing once exposed to dust. Air conditioners also causes a trouble and same is with hot weather. At times the allergy causes asthma like condition and i have been prescribed to Montek LC with Roxid and also Brozeet Syrup. Is there a long term solution or an alternative medicine. Over the last 1 year this condition - of asthmatic difficulty due to dust allergy- has happened 6-7 times. please help.
Posted Sun, 4 Aug 2013 in Asthma and Allergy
Answered by Dr. Pankaj Malhan 1 hour later

Thanks for asking.

You are suffering from Naso - bronchial allergy, It is a condition characterised by recurrent episodes of sneezing,breathing disturbances and swelling and few other allergic symptoms when exposed to allergens.

There is no medicine which can cure allergy, only way out is avoiding the allergens and antiallergic medications.

You can go for allergy testing to see which agents you are allergic to.


Please let me know if you need further information.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests

The user accepted the expert's answer

Ask an Allergist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor